Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Getting sore throat, muscle ache, headache, fatigue, fever very often. Why is it happening?

I get viral syndrome very often. It happened twice in the last 3 weeks. I have sore throat , muscle aches, headaches , fatigue , medium fever, a weird pain in the stomach and lower back. It usually lasts for 3 days if I take medication. Can you please tell me why is this happening so often and what should I do to prevent this?
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear user ,

thank you for your query , there could multiple reasons for your complaint, i would highly recommend that you visit your GP to do a general check up and get blood tests for the following : mono spot test , and check your thyroid hormones. your doctor could prescribe suitable multi vitamins to help you cope with stress levels in your life .thank you .

please rate if you find answer helpful.
Best regards,
Ahmad . MD
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor